RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 11  


Asymptotics of weighted best-packing on rectifiable sets
S. V. Borodachov, E. B. Saff, D. P. Hardin
3
Lebesgue measure and gambling
V. G. Kanovei, T. Linton, V. A. Uspenskii
21
Reversible extensions of irreversible dynamical systems: the $C^*$-method
B. K. Kwaśniewski, A. V. Lebedev
45
Elliptic and weakly coercive systems of operators in Sobolev spaces
D. V. Lymanskyi, M. M. Malamud
75
The homological degree and Hopf's absolute degree
E. G. Sklyarenko
113
On the Cauchy problem for the multi-dimensional Cauchy-Riemann operator in the Lebesgue space $L^2$ in a domain
D. P. Fedchenko, A. A. Shlapunov
141
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019